Day 8 after my 1st ablation & back to AF :(

I 've had a low pulse (low 50's) since my ablation, but my initially low BP suddenly went very high & meds not apparently effective now. Yesterday afternoon, my heart suddenly started palpitating but did not stop as it has been doing and my HR went up to 170-200 BPM. I then got some chest pain & went to local hospital. I was kept in, monitored and given a drug to bring the rate down. Told I had a form of tachycardia and back in AF. BP still high & been told to see my cardiologist asap. I'm not sure how common this is, if it can revert back to NSR again etc. Back on Bisoprolol 5mg.

Bev

6 Replies

oldestnewest
  • Hi Bev

    Hopefully it will settle down and revert back.

    Keep positive

    Brian

  • Oh, so it can revert back? I didn't know that being somewhat of a novice at this.

    Thanks Brian, I shall be very positive then.

    Bev

  • Hi Bev. Sorry to hear this but you know we were told a lot of odd things can happen in the first weeks/months. I had some odd beats on the first night but did not last long. I am now getting bouts of AF lasting for 5/6 hours. I am hoping its just temporary. Its not very fast - about 100bpm.

    So stay optimistic. The scar tissue in your heart has not formed yet so when it does it may block these rogue impulses.

    Wishing you all the best. Marie

  • Bev it really is early days so stay positive. It can take three months for the scar tissue to form and all kinds of things can happen in that time. Sadly they do not always explain it very well. Ring the arrhythmia nurse where you had the procedure or speak to the EP's secretary. If it does not revert spontaneously a cardioversion could help. I presume that you are on warfarin so provided that your INR is stable this could be done quite soon.

    BobD

  • Hi Bev. Sorry to hear you're experiencing some problems. I was told that there could be some unusual arrhythmias were common in the first three months or so after the procedure, so hopefully, yours will soon settle down. I was put back on Warfarin, Bisoprolol and Dronedarone until I see the arrhythmia nurse in a month or so. If all is well the meds(apart from Warfarin) will be start to be reduced then. Take care and hope you're soon back into sinus rhythm.

  • Thanks so much for the encouragement, reassurance and information. I shall be trying to contact my clinic tomorrow...if I can stay awake. I'm just so tired, and very breathless again now. But, positivity is the order of the day - so positive I shall be!

    Bev :D

You may also like...